# SDR YENA200545

- Difficulty date: August 7, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 5,287 hours, 1,741 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 49170BA05195
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,740 hours, 2,300 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

ECAM MSG FLAPS LOCKED FLT CNTRL - ALIGNMENT FAULT.  DURING FINAL APP TO BUR, FLAP HANDLE MOVED TO FLAP 2 POSITION.  FLAPS LOCKED BETWEEN POS 1 AND POS 2.  SLATS EXTENDED NORMALLY: DIVERTED TO LAX.  PERFORMED WTB RESET OF FLAP SYS PER AMM 27-50-00-02.  REMOVED AND REPLACED  SFCC NR 1 PER AMM 27-51-34.
